# SDR DXTA200702012

- Difficulty date: March 10, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N275QS
- Make and model: Amd FALCON2000
- Aircraft serial: 75
- Aircraft time: 7,172 hours, 4,427 cycles
- Engine: Cfe CFE73811B
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Noisy
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF GEAR RETRACTION, LOUD NOISE HEARD FROM NOSE AREA LIKE GEAR DOOR NOT CATCHING OR BINDING SHOOK NOSE OF AIRPLANE. ON GEAR EXTENSION LOUD NOISE THIS TIME GRINDING SOUND LIKE WHEN TWO GEARS NOT MESHING TOGETHER RIGHT. POSITIONED AIRCRAFT IN HANGAR. INSPECTED GEAR, GEAR DOORS NOSE CONE. NO DEFECTS NOTED. PERFORMED NUMEROUS GEAR SWINGS. NO DEFECTS NOTED. INSPECTED NOSE WHEEL WELL ACCESS PANEL SEAL. FOUND SEAL WORN.REMOVED OLD SEAL P/N FGFB291600003 FROM WHEEL WELL ACCESS PANEL AND CLEANED PANEL. NOTE ALL WORK DONE IAW F-2000 M/M CH 52-40-00-3/11/07.
